Estimation of a Guaranteed Result in Nonlinear Differential Games of Encounter

  • A. G. Pashkov
Part of the Progress in Systems and Control Theory book series (PSCT, volume 9)

Abstract

A nonlinear differential game of encounter is considered. Estimation of the function of a guaranteed result (u — stable function) is proposed. The problem is considered in the framework of formalization [1, 2].

The paper is related to the works done in [3–16]. It is assumed that Hamiltonians of initial (nonlinear) and auxiliary systems are connected by special relationships. Unlike [11,12], in this paper the u-stable function for the auxiliary system is nondifferentiable. Conditions imposed on the connection between Hamiltonians of initial and auxiliary systems are not so severe as they were in [13].

An example, where the function of the guaranteed result is constructed by means of proposed approach is given.

Keywords

Viscosity Solution Lipschitz Condition Differential Game Auxiliary System Guarantee Result 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Krasovskii, N.N., Subbotin, A.I. Game-Theoretical Control Problems. New York, Springer-Verlag, 1988, 518 pp.CrossRefGoogle Scholar
  2. [2]
    Subbotin, A.I., Chentzov, A.G. Optimization of A Guaranteed Result in Control Problems. Moscow, Nauka, 1981, 287 pp. (in Russian)Google Scholar
  3. [3]
    Subbotin, A.I., Taras’yev, A.M. Conjugate Derivatives of the Payoff Function of a Differential Game. Dokl. Akad. Nauk SSSR, 283, no. 3, pp. 559–564, 1985 (in Russian).Google Scholar
  4. [4]
    Subbotin, A.I., Taras’yev, A.M. Stability properties of the value function of a differential game and viscosity solution of Hamilton—Jacobi equations. Probl. Control and Inform. Theory, vol. 15, no 6, pp. 451463, 1986.Google Scholar
  5. [5]
    Barron, E.N., Evans, L.C., Yentsen, R. Viscosity solution of Isaacs equations and differential games with Lipschitz controls. J. Different. Equat., vol. 53, no. 2, pp. 213–233, 1984.Google Scholar
  6. [6]
    Crandall, M.G., Lions, P.L. Viscosity solutions of Hamilton—Jacobi equations. Trans. Amer. Math. Soc., vol. 277, no. 1, pp. 1–42, 1983.CrossRefGoogle Scholar
  7. [7]
    Lions, P.L., Souganidis, P.E. Differential games, optimal control and differential derivatives of viscosity solutions of Bellman’s and Isaacs equations. SIAM J. Control and Optimiz., vol. 23, no. 4, pp. 566–583, 1985.CrossRefGoogle Scholar
  8. [8]
    Krasovskii, N.N. Differential games. Approximation and formal models. Mathematicheskii Sbornik, vol. 107, no. 4, pp. 541–571, 1978 (in Russian).Google Scholar
  9. [9]
    Pontryagin, L.S. Linear differential pursuit game. Math.sb., vol. 112, no. 3, pp. 307–330, 1980 (in Russian).Google Scholar
  10. [10]
    Isaacs, R. Differential Games. New York, John Wiley and Sons, 479 pp., 1965.Google Scholar
  11. [11]
    Pashkov, A.G. On the sufficient condition for nonlinear positional games of encounter. PMM, 40, 1, pp. 168–171, 1976.Google Scholar
  12. [12]
    Pashkov, A.G. On an approach to solving certain nonlinear positional differential games. Izv. Akad. Nauk SSSR, Tekhn.Kibernetika, 1, pp. 17–22, 1979.Google Scholar
  13. [13]
    Pashkov, A.G. Comparison of the solutions of linear and nonlinear positional differential games of encounter. PMM, 50, 4, pp. 551–560, 1986.Google Scholar
  14. [14]
    Levchenkov, A.Yu., Pashkov, A.G., A Game of optimal approach with two inertial pursuers and a noninertial evader. PMM, 49, 4, pp. 536547, 1985.Google Scholar
  15. [15]
    Pashkov, A.G., Terekhov, S.D. Differential approach game involving two dynamic objects and a third. Izv. AN SSSR, MTT, vol. 21, no. 3, pp. 66–71, 1986.Google Scholar
  16. [16]
    Pashkov, A.G., Terekhov, S.D. A differential game of approach with two pursuers and one evader. J. Optimiz. Theory and Applic., vol. 55, no. 2, pp. 303–311, 1987.Google Scholar

Copyright information

© Springer Science+Business Media New York 1991

Authors and Affiliations

  • A. G. Pashkov
    • 1
  1. 1.Institute for Problems of MechanicsUSSR Academy of SciencesMoscowUSSR

Personalised recommendations